# SDR AALA202311222785

- Difficulty date: November 8, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 62,797 hours, 26,635 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOORBEAM UPPER CHORD AT BS 986 FROM LBL 0 TO LBL 43.5. REPAIRED FLOORBEAM CHORD PER SRM 53-70-51-2R-6-ALTERNATIVE 4.
